# SDR SWIA202162363

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO DOOR SURROUND STRUCTURE: JOINT PLATE AT APPROX. FS533, STGR26L TO STGR25L, HAS CORROSION (MARKED)     (C-CHECK RO 11/5/2021)     REMOVED AND REPLACED WITH NEW JOINT PLATE IAW CRJ700 SRM 51-42-14-001-001-A01. CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-33750 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
